RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 782–787 (Mi tvp2136)  

Short Communications

Asymptotic distributions of curvatures of a homogeneous Gaussian random field at points of high local maxima

V. P. Nosko


Full text: PDF file (475 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 817–823

Bibliographic databases:

Received: 09.09.1982

Citation: V. P. Nosko, “Asymptotic distributions of curvatures of a homogeneous Gaussian random field at points of high local maxima”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 782–787; Theory Probab. Appl., 29:4 (1985), 817–823

Citation in format AMSBIB
\Bibitem{Nos84}
\by V.~P.~Nosko
\paper Asymptotic distributions of curvatures of a~homogeneous Gaussian random field at points of high local maxima
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 782--787
\mathnet{http://mi.mathnet.ru/tvp2136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773451}
\zmath{https://zbmath.org/?q=an:0565.60046}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 817--823
\crossref{https://doi.org/10.1137/1129110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2136
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:96
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020